MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MOBILETT XP; SYSTEM, X-RAY, MOBILE

SIEMENS HEALTHINEERS AG MOBILETT XP; SYSTEM, X-RAY, MOBILE
Model Number 01818363
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Electric Shock (2554); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the mobilett xp system.On june 26, 2024, siemens received information from the user that the operators were experiencing an electric shock like sensation when touching the system handle.No further information regarding this event was available, and it was initially classified as not reportable.It was assumed that the sensation was caused by electrostatic discharge.On july 2, 2024, additional information was received that the ground wire of the main cable was broken.It was then decided to report the issue, since a hazardous situation could not be excluded in case a second fault condition was present in the system.It was confirmed that there are no injuries related to this event.
 
Additional Manufacturer Narrative
Investigation of the event is on-going.A supplemental report will be submitted if additional information becomes available.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.It was stated that the component cable winder (india - 11433592) was defective and a ¿mild shock¿ issue occurred.The investigation showed that the earth protective cable inside the cable winder was broken.According to the information received from the service organization, the affected part was already exchanged.After replacement, all related measurements were passed including leakage current and protective earth measurement and no further similar issue was communicated during monitoring phase in the following month.The affected part was requested for a root cause analysis but was not available.Therefore, the investigation result is based on the received information and data.No other defect was found on the system that might have caused an electrical shock.Since the service technician described the incident as ¿mild shock,¿ an electrostatic discharge is most likely suspected.The last maintenance was performed in february 2024.As part of this maintenance the service technician also checked the cable winder.No issue was found in accordance with the maintenance protocol.Furthermore, the leakage current was measured without any deviations.It was not possible to determine what caused the damage of the cable winder.Shs internal post market surveillance does not indicate a general problem with the spare part.

Brand Name
MOBILETT XP
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key19687992
Report Number3004977335-2024-00074
Device Sequence Number20865810
Product Code IZL
UDI-Device Identifier04056869009087
UDI-Public(01)04056869009087
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K033238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01818363
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown